Convergence of operators with closed range
dc.contributor.author | Johnson, P.S. | |
dc.contributor.author | Balaji, S. | |
dc.date.accessioned | 2020-03-31T08:19:04Z | |
dc.date.available | 2020-03-31T08:19:04Z | |
dc.date.issued | 2019 | |
dc.description.abstract | Izumino has discussed a sequence of closed range operators (Tn) that converges to a closed range operator T on a Hilbert space to establish the convergence of Tn ? T for Moore-Penrose inverses. In general, if Tn ? T uniformly and each Tn has a closed range, then T need not have a closed range. Some sufficient conditions have been discussed on Tn and T such that T has a closed range whenever each Tn has a closed range. 2019 Khayyam Journal of Mathematics. | en_US |
dc.identifier.citation | Khayyam Journal of Mathematics, 2019, Vol.5, 2, pp.132-138 | en_US |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/10389 | |
dc.title | Convergence of operators with closed range | en_US |
dc.type | Article | en_US |
Files
Original bundle
1 - 1 of 1
- Name:
- CONVERGENCE OF OPERATORS WITH CLOSED RANGE.pdf
- Size:
- 369.13 KB
- Format:
- Adobe Portable Document Format